MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229707
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a thyroid surgery, an emg tube was planned to be used for nerve monitoring.No electromyographic (emg) signal was present throughout the procedure.Equipment and interface box malfunction were ruled out, and adjustment of the emg tube depth was performed; however, no signal was obtained and procedure was completed without using a nerve monitoring emg tube and pre-inflation inspection of the cuff revealed no abnormalities; however, no electromyographic (emg) signals were detected throughout the procedure and procedure was delayed 20 minutes.There was no patient injury.
 
Event or Problem Description
Additional information received that there was no extubation or tube replacement was performed; the nerve was identified by direct v isualization during the procedure.
 
Additional Manufacturer Narrative
H3: the device, insert, and an open pouch were returned in a large plastic sleeve (non original packaging).The pouch was open on three of four sides upon return.Upon receipt, traces of clear residue were observed on the tube near the cuff and on the cuff, while traces of sticky residue were observed on the tube near the clamp shell.Voids were observed in all four electrode trace pads.Electrically, the resistance from end to end shall be less than 200 ohms.Measured values were 7.4 ohms (red), 19.7 ohms (red/white), 16.4 ohms (blue), and 10.9 ohms (blue/white), all of which were within specification.The device was then connected to a nim console, and the trace pads were submerged in a saline solution for functional testing.The device passed the electrode check upon connection, and no excess noise was recorded during functional testing.All four silver traces were manipulated and bent to a 90° position without issue.No issues were identified during the analysis of the returned device.H6: codes updated, previously submitted codes fdm b17, fdr c20 and fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24710346
Report Number9612501-2026-00897
Device Sequence Number6110318
Product Code ETN
UDI-Device Identifier00763000033958
UDI-Public(01)00763000033958(17)290724(10)0231744736
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229707
Device Catalogue Number8229707
Device Lot Number0231744736
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale